# SDR DALA2023050803577

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 75,522 hours, 9,730 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 IMPROPERLY PACKING ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 4R. CORRECTIVE ACTION: REPLACED ESCAPE SLIDE RAFT AT PASSENGER CREW DOOR 4R. (2756520)
